# SDR 08FDEA00561

- Difficulty date: February 22, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53610317207
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON SKIN C 15A-16, P 33 LT.  REPAIR PERFORMED BY DRESS OUT THE DENT AND NDT FOR CRACK FREE CONDITION IAW RAS 70502446/009/2008 ISS A, APPROVED BY EA 6-5312-114873.
